Home > Basal Cell Carcinoma, Efudex treatment, Fluorouracil, skin cancer > Day 5 – Efudex causes dry skin

Day 5 – Efudex causes dry skin

I’ve noticed today that the skin on my nose is becoming drier and a little scaley – the first signs that the Efudex is working?  Have experienced a little itching at times today as well so I’m expecting things to really kick off sooner rather than later.  I’m just thankful for every day that I don’t experience redness or stinging – common side effects of this treatment!

It’s a weird experience (and I can understand that this is going to sound weird!) – every day I’m hoping that today isn’t the day that I that I start to experience the full force of Efudex but, I’m also strangely willing it to happen so that at least I know the cream is doing its job of killing off any pre-cancerous cells! I keep telling myself that I’ve got to stop doing this to myself because if/when (?) it does start to take effect, I’m going to have other things on my mind…

Advertisements
  1. December 20, 2011 at 7:14 pm

    I don’t know what some others think, yet I really believe what you reported holds true.

  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: